Aviso: Se está a ler esta mensagem, provavelmente, o browser que utiliza não é compatível com os "standards" recomendados pela W3C. Sugerimos vivamente que actualize o seu browser para ter uma melhor experiência de utilização deste "website". Mais informações em

Warning: If you are reading this message, probably, your browser is not compliant with the standards recommended by the W3C. We suggest that you upgrade your browser to enjoy a better user experience of this website. More informations on



    Publicações com revisão


    Splitting of separatrices for the Hamiltonian-Hopf bifurcation with the Swift-Hohenberg equation as an example
    (with V. Gelfreich)
    Nonlinearity, 24, no.3, p. 677-698, 2011.


    Chaos in the square billiard with a modified reflection law
    (with G. Del MagnoJ. L. DiasP. Duarte and D. Pinheiro)
    Chaos, 22, 026106, 2012.


    Analytic invariants for the 1:-1 resonance
    Annales de l'Institut Fourier, vol. 63, no.4, p. 1267-1426, 2013.


    SRB measures for polygonal billiards with contracting reflection laws
    (with G. Del MagnoJ. L. DiasP. Duarte and D. Pinheiro)
    Communications in Mathematical Physics, vol. 329, 2, p. 687-723, 2014.


    Ergodicity of polygonal slap maps
    (with G. Del MagnoJ. L. Dias and P. Duarte)
    Nonlinearity, 27, no.8, p. 1969-1983, 2014.


    Dissipative outer billiards: a case study
    (with G. Del Magno and E. Gutkin)
    Dynamical Systems: An International Journal, vol. 30, no.1, p. 45-69, 2015.


    Hyperbolic billiards on polytopes with contracting reflection laws
    (with P. Duarte and M. Soufi)
    Discrete and Continuous Dynamical Systems - Series A, vol. 37, no. 6, p. 3079-3109, 2017.


    Hyperbolic polygonal billiards with finitely many ergodic SRB measures 
    (with G. Del MagnoJ. L. DiasP. Duarte)
    Ergodic Theory and Dynamical Systems, vol. 38, issue 6, p. 2062-2085, 2018.


    lambda-stability of periodic bililard orbits
    (with S. Troubetzkoy)
    Nonlinearity, 31, no.9, p. 4326, 2018.


    Linearization of Gevrey flows on Td𝕋d with a Brjuno type arithmetical condition
    (with J. L. Dias)
    Journal of Differential Equations, vol. 267, issue 12, p. 7167-7212, 2019.


    Asymptotic periodicity in outer billiards with contraction
    Ergodic Theory and Dynamical Systems, vol. 40, issue 2, p. 402-417, 2020.


    On the attractor of piecewise expanding maps of the interval
    (with G. Del MagnoJ. L. DiasP. Duarte)
    Stochastics and Dynamics, vol. 20, No. 02, 2050009, 2020.


    Periodic attractor in the discrete time best-response dynamics of the Rock-Paper-Scissors game
    (with T. Peixe)
    Dynamic Games and Applications, online first, 2020.


    Hyperbolic polygonal billiards close to 1-dimensional piecewise expanding maps
    (with G. Del MagnoJ. L. DiasP. Duarte)
    Journal of Statistical Physics, vol. 182, No. 11, 2021.

    Outras Publicações

    Practical implementation issues for switching between stabilizing controllers
    (with E. Santos, T. Mendonça and P. Rocha).
    Proc. of the 7th Portuguese Conference on Automatic Control, M. Ayala-Botto, IST, 6 p., Lisbon, Portugal, September 11-13, 2006.


    Observer design in switching control of neuromuscular blockade: clinical cases
    (with H. Magalhães, J. Lemos, T. Mendonça, P. Rocha and S. Esteves).
    28th Annual International Conference IEEE Engineering in Medicine and Biology Proceedings, p. 5436-5439, 2006.


    Exponentially small splitting of separatrices.
    Bol. Soc. Port. Mat. Special Issue , p. 181-184, 2012.


    Polygonal billiards with a contractive reflection law: a review of some hyperbolic properties
    (with  G. Del MagnoJ. L. DiasP. Duarte and  D. Pinheiro)
    in Difference Equations, Discrete Dynamical Systems and Applications, Eds. L. Alseda i Soler et al., Springer Proceedings in Mathematics and Statistics 180, 2016.


    Exponentially small splitting of invariant manifolds near a Hamiltonian-Hopf bifurcation
    PhD thesis, University of Warwick, 2010.